Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Characterization of Foulser's $ \lambda $-systems


Author: M. L. Narayana Rao
Journal: Proc. Amer. Math. Soc. 24 (1970), 538-544
MSC: Primary 50.70
MathSciNet review: 0253143
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] David A. Foulser, A generalization of André’s systems, Math. Z. 100 (1967), 380–395. MR 0227852
  • [2] M. L. Narayana Rao, A question on finite Moufang Veblen-Wedderburn systems, J. Algebra 13 (1969), 486–495. MR 0248627
  • [3] M. L. Narayana Rao, D. J. Rodabaugh, F. W. Wilke and J. L. Zemmer, A new class of finite translation planes obtained from the exceptional near-fields, J. Combinatorial Theory (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50.70

Retrieve articles in all journals with MSC: 50.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0253143-0
Article copyright: © Copyright 1970 American Mathematical Society